ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Adimurthi, * and Grossi, Massimo and Santra, Sanjiban (2006) Optimal Hardy–Rellich inequalities, maximum principle and related eigenvalue problem. In: Journal of Functional Analysis, 240 (1). pp. 36-83.

This list was generated on Thu Apr 17 19:20:59 2014 IST.